About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 215312, 9 pages
Research Article

A Global Optimization Algorithm for Generalized Quadratic Programming

1Department of Mathematics, Henan Institute of Science and Technology, Xinxiang 453003, China
2Department of Mathematics, Xidian University, Xi'an 710071, China
3Department of Mathematics, Henan Normal University, Xinxiang 453007, China

Received 13 June 2013; Accepted 13 August 2013

Academic Editor: Md Sazzad Chowdhury

Copyright © 2013 Hongwei Jiao and Yongqiang Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Hongwei Jiao, Yong-Qiang Chen, and Wei-Xin Cheng, “A Novel Optimization Method for Nonconvex Quadratically Constrained Quadratic Programs,” Abstract and Applied Analysis, vol. 2014, pp. 1–11, 2014. View at Publisher · View at Google Scholar
  • Hongwei Jiao, Sanyang Liu, and Nan Lu, “A parametric linear relaxation algorithm for globally solving nonconvex quadratic programming,” Applied Mathematics and Computation, vol. 250, pp. 973–985, 2015. View at Publisher · View at Google Scholar